# SDR HEEA955941

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Static
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER HAS CONSTANT STATIC IN FLIGHT.  COULD NOT DUPLICATE ON GROUND. COULD NOT VERIFY COMPLAINT.  REPLACED BAD DISPLAY DS901.  ADJUSTED MODULATION AND SIDETONE.  BENCH CHECK GOOD.
